# SDR HALA2009092400435

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 24,977 hours, 4,821 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Elevator Feel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - ELEV FEELS STATUS MESSAGE.  PERFORMED FIM27-31-00, FIG 106.  SYS CK OK.  NO FAULTS NOTED, OK TO CONTINUE.
